# SDR AALA20011811

- Difficulty date: September 24, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Engine: Rroyce RB211535*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK2
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2499 - EN ROUTE SAT-DFW - UPON DESCENT, NR 1 ENGINE SHUTDOWN.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED LOW PRESSURE FUEL PUMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
